# SDR DALA2025070104889

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,872 hours, 28,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND FWD LH EMERG EXIT LIGHTS INOP. R/R EMERG. LIGHTS BATTERY PACK M1675 PER B737 AMM 33-51. OPS CHECK GOOD.
